# SDR AALA20130106003

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 69,583 hours, 36,394 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MEX - CREW REPORTED TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  ACCOMPLISHED QRH AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED MEX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  TIGHTENED LEFT ENGINE AUGMENTATION VALVE SENSING LINES AND LEFT AIR CONDITIONING PACK PRIMARY HEAT EXCHANGER RUBBER SLEEVE.  REPLACED BOTH OVERHEAT SENSORS (MPN 1173T0640).  SYSTEM GROUND CHECK NORMAL OPERATION.
